# SDR AMTA200600663

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 149GL PANEL SUPPORT RIB HAS CORROSION STA 1190-1200, LBL 1.  REMOVED  CORROSION IAW SRM, ORIG MAT THICKNESS, .070 INCH, MAT REMOVED .010 OUT OF LIMITS IAW SRM.  REMOVED SUPPORT RIB (STIFFNER), FABRICATED REPAIR ANGLE FROM 7075T6 .032 INCH INSTALLED REPAIR ANGLE ON STIFFNER.  (K)
